# SDR USAA2009101692787

- Difficulty date: October 11, 2009
- Submitted: October 16, 2009
- Operation: Air carrier
- Aircraft: N818AW
- Make and model: Airbus A319-132
- Aircraft serial: 1375
- Aircraft time: 32,005 hours, 12,767 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 2514355
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 202 - ANC-PHX - EMERGENCY LIGHTS -  AIRCRAFT LEFT NEAR AFT LAVATORY AISLE EMERGENCY LIGHT BROKEN OUT, WIRES HANGING, LIGHT INOPERATIVE.  OPERATIONAL CHECK WAS GOOD.
